MathSciNet Relay Station
MathSciNet bibliographic data
MR2371994 65L15 (68W20 68W40 81P68)
Papageorgiou, A. On the complexity of the multivariate Sturm-Liouville eigenvalue problem. J. Complexity 23 (2007), no. 4-6, 802–827.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement